# SDR SIMA200330102

- Difficulty date: October 25, 2003
- Submitted: November 17, 2003
- Operation: Air carrier
- Aircraft: N392AE
- Make and model: Saab 340B
- Aircraft serial: 340B392
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: MS274061
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED CHECK, MAINTENANCE REPORTED THE EMERGENCY LIGHTING SYSTEM TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE SELECTOR SWITCH IN THE COCKPIT IAW SAAB MM.  OPS CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
